MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US HP MBT NONCEM KL PNCH SZ 4-7; TIBIAL KEEL PUNCH/BULLET

DEPUY ORTHOPAEDICS INC US HP MBT NONCEM KL PNCH SZ 4-7; TIBIAL KEEL PUNCH/BULLET
Catalog Number 950502015
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Due to wear of the post on the keel punches, the keel punch impactor handle slips and loosens during surgery.It gets difficult to remove the keel punch when finished preparing tibia.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HP MBT NONCEM KL PNCH SZ 4-7
Common Device Name
TIBIAL KEEL PUNCH/BULLET
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7262920
Report Number1818910-2018-53200
Device Sequence Number1826599
Product Code LRY
UDI-Device Identifier10603295227359
UDI-Public10603295227359
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502015
Device Lot NumberJO509
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2018
Initial Date Received by Manufacturer 01/26/2018
Supplement Date Received by Manufacturer04/06/2018
Initial Report FDA Received Date02/12/2018
Supplement Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1